# SDR MWEA97463

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 953
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, STA 953 RT FUSE SKIN AT CANTED FRAME HAS 2 CRACKS.  MAINT REPAIRED IAW SRM 53-01 FIG2 SHT 3.
